# SDR YENA201706090484

- Difficulty date: June 9, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N954JB
- Make and model: Airbus A321-231
- Aircraft serial: 6725
- Aircraft time: 7,117 hours, 2,333 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: M12081
- Condition: Unwanted Deploy
- Location: L4 Door
- Part time: 7,117 hours, 2,333 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT THE GATE, THE L4 DOOR HAD AN INADVERTANT SLIDE DEPLOYMENT BY CABIN IN FLT CREW. PLEASE NOTE SLIDE DID NOT INFLATE.  R & R THE SLIDE IAW AMM 25-62-44.
